Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Palpitation after taking cold medicine with pseudoephdrine. Duration for drug to leave system completely?

Took a cold med with pseudoephdrine in it yesterday morning (about 40 hours ago). Still feeling palpatations that started after I took it. It has eased some but did notice a fast heart rate tonight. No shortness of breathe or chest pain though. Just feeling nervous about it now which doesn t help the symptoms of course. How long till the drug leaves the system completely. I do tend to be hypersensitive to some medications .
Asked On : Thu, 15 Nov 2012
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response
Hi, palpitation is a side effect of pseudoephedrine. Half life of pseudoephedrine is 5-8hours and drug should be out of the body in a day. Relax and stop feeling nervous, just avoid taking this drug in future and inform your doctor in future when you take any drug for cold because many a times cold drugs contain this ingredient. Regards
Answered: Mon, 4 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor